Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1504

Some further results on the zeros and growths of entire solutions of second order linear differential equations

Authors Chen, Zong-Xuan
Yang, Chung-Chun
Issue Date 1999
Source Kōdai mathematical journal , v.22, 1999, p. 273-285
Summary In this paper, we definite the hyper-exponent of convergence of zeros of an entire solution f(z) of a second order linear differential equation, and use it to obtain some further estimates on the zeros, growth and fixed points of f(z).
Subjects
Rights © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
Language English
Format Article
Access
Files in this item:
File Description Size Format
kodai99.pdf 1035643 B Adobe PDF